Surfaces minimales bordées par quatre droites
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 5 (1996) no. 1, p. 137-153
@article{AFST_1996_6_5_1_137_0,
     author = {Souam, Rabah},
     title = {Surfaces minimales bord\'ees par quatre droites},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 5},
     number = {1},
     year = {1996},
     pages = {137-153},
     zbl = {0880.53009},
     mrnumber = {1413849},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_1996_6_5_1_137_0}
}
Souam, Rabah. Surfaces minimales bordées par quatre droites. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 5 (1996) no. 1, pp. 137-153. http://www.numdam.org/item/AFST_1996_6_5_1_137_0/

[1] Jenkins (H.) et Serrin (J.) .- Variational problems of minimal surface type II, Arch. Rat. Mech. Analysis 21 (1966), pp. 321-342. | MR 190811 | Zbl 0171.08301

[2] Karcher (H.) .- Embedded minimal surfaces derived from Scherk's examples, Manus. Math. 62 (1988), pp. 83-114. | MR 958255 | Zbl 0658.53006

[3] Karcher (H.) .- Construction of minimal surfaces, Surveys in Geometry, University of Tokyo (1989), pp. 1-96.

[4] Langevin (R.), Levitt (G.) et Rosenberg (H.) .- Complete minimal surfaces with long line boundaries, Duke Math. Journal 55 (1987), pp. 77-84. | MR 916132 | Zbl 0637.53007

[5] Meeks Iii (W.) et Rosenberg (H.) .- The global theory of doubly periodic minimal surfaces, Invent. Math. 97 (1989), pp. 351-379. | MR 1001845 | Zbl 0676.53068

[6] Meeks Iii (W.) et Rosenberg (H.) .- The geometry of periodic minimal surfaces, Comment. Math. Helv. 68 (1993), pp. 538-578. | MR 1241472 | Zbl 0807.53049

[7] Nitsche (J.C.C.) .- Lectures on minimal surfaces, Vol. 1, Cambridge University Press. | MR 1015936 | Zbl 0688.53001

[8] Rosenberg (H.) .- Some recent developements in the theory on properly embedded minimal surfaces in R3, Séminaire Bourbaki 44-ème année (1991-92), 759. | Numdam | Zbl 0789.53003

[9] Scherk (H.F.) J. R. Angew Math. 13 (1835), p. 185. | Zbl 013.0481cj

[10] Schoen (R.) .- Uniqueness, symmetry ans embeddedness of minimal surfaces, J. Diff. Geom 18 (1983), pp. 791-809. | MR 730928 | Zbl 0575.53037

[11] Wei (F.). - Some existence and uniqueness theorems for doubly periodic minimal surfaces, Invent. Math 109 (1992), pp. 113-136. | MR 1168368 | Zbl 0773.53005